# SDR MRKA9510

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675MA
- Make and model: Boeing 737-2T4C
- Aircraft serial: 23065
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 654620035
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO NLG WOULD NOT LOCK IN THE UP POSITION.  INSPECTION FOUND STRUT TO BE UNDER SERVICED.  SERVICED STRUT WITH AIR AND OIL.  AFTER SERIES OF FLIGHTS THE STRUT ASSEMBLY WAS REMOVED AND REPLACED.  (W)
